LIFTING QUADRATIC TERM STRUCTURE MODELS TO INFINITE DIMENSION
Jiro Akahori and
Keisuke Hara
Mathematical Finance, 2006, vol. 16, issue 4, 635-645
Abstract:
We introduce an infinite dimensional generalization of quadratic term structure models of interest rates, aiming that the lift will give us a deeper understanding of the classical models. We show that it preserves some of the favorable properties of the classical quadratic models.
Date: 2006
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
https://doi.org/10.1111/j.1467-9965.2006.00287.x
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:mathfi:v:16:y:2006:i:4:p:635-645
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0960-1627
Access Statistics for this article
Mathematical Finance is currently edited by Jerome Detemple
More articles in Mathematical Finance from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().